# SDR DHL200080231C

- Difficulty date: December 2, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; MAIN CARGO COMPT. FLOOR TRACK 2 LT WORN AT STA FS 1585.  CUTOUT AFFECTED AREA IAW SRM 53-2-3 PG 17&19, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, FABRICATED AND INSTALLED NEW TRACK IAW SRM 53-2-3 PG 17 & 19. REF: N/R 1411.
